# SDR AALA20151020022

- Difficulty date: October 13, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- Aircraft time: 59,448 hours, 7,563 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 173017370101
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 1L, EMER POWER SUPPLY, M33424, FAILED CAPACITY CHECK.  DOOR 1L EMER POWER SUPPLY M33424.  REPLACED & CHECKED NORMAL IAW AMM 33-51-06.
